# SDR SWAA2022031273236

- Difficulty date: July 13, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL STA 663 LBL25 WL 150; VERTICAL SUPPORT ANGLE IS CRACKED AT BOTTOM END. / REMOVED & REPLACED LEFT MLG WHEEL WELL STA 663 LBL 25 WL 150 VERTICAL SUPPORT STIFFENER IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 & DWG 111A1000 REV-
